# SDR UPS98826057

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 56422051
- Condition: Cracked
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING T/E, THE LWR REAR SPAR TO AUX SPAR TIE FITTING AT THE STA 98 FLAP HINGE IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-3-0 AND DWG 5642205.
